Hatvani László honlapja

Szemlyi adatok


Publikcis lista

Vissza.

Cm:A necessary and sufficient condition for the asymptotic stability of the damped oscillator.
Szerz:Hatvani, L\'aszl\'o; Krisztin, Tibor; Totik, Vilmos
Forrs:J. Differ. Equations 119, No.1, 209-223 (1995)
Nyelv:English
Absztrakt:The authors are interested in the solution of an old problem ``to find the conditions on the damping coefficient $h$ of the second order differential equation $x'' + h(t)x' + k^2x = 0$ guaranteeing the asymptotic stability of the equilibrium $x = x' = 0$.'' \par The authors prove by a very interesting method a new necessary and sufficient condition for the asymptotic stability and they deduce the relations between their results and the results of other authors.} \RV{M.Gregu\v{s} (Bratislava) 
Letlts:  | Zentralblatt